[Des modèles nouveaux pour l’action des opérateurs de Hecke dans les espaces des formes d’onde de Maass]
En utilisant la théorie de la transformation de Poisson on obtient des modèles concrets nouveaux de la théorie de Hecke dans un espace
Le résultat principal est le suivant. Si
Utilizing the theory of the Poisson transform, we develop some new concrete models for the Hecke theory in a space
The main result of the paper is the following. For a packet
Keywords: Maass wave forms, Hecke operators, Hecke eigenvalues, Poisson transform.
Mots-clés : formes d’ondes de Maass, opérateurs de Hecke, valeurs propres de Hecke, transformation de Poisson.
Kiming, Ian 1
@article{AIF_2007__57_6_1863_0, author = {Kiming, Ian}, title = {New models for the action of {Hecke} operators in spaces of {Maass} wave forms}, journal = {Annales de l'Institut Fourier}, pages = {1863--1882}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {57}, number = {6}, year = {2007}, doi = {10.5802/aif.2316}, mrnumber = {2377889}, language = {en}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2316/} }
TY - JOUR AU - Kiming, Ian TI - New models for the action of Hecke operators in spaces of Maass wave forms JO - Annales de l'Institut Fourier PY - 2007 SP - 1863 EP - 1882 VL - 57 IS - 6 PB - Association des Annales de l’institut Fourier UR - https://aif.centre-mersenne.org/articles/10.5802/aif.2316/ DO - 10.5802/aif.2316 LA - en ID - AIF_2007__57_6_1863_0 ER -
%0 Journal Article %A Kiming, Ian %T New models for the action of Hecke operators in spaces of Maass wave forms %J Annales de l'Institut Fourier %D 2007 %P 1863-1882 %V 57 %N 6 %I Association des Annales de l’institut Fourier %U https://aif.centre-mersenne.org/articles/10.5802/aif.2316/ %R 10.5802/aif.2316 %G en %F AIF_2007__57_6_1863_0
Kiming, Ian. New models for the action of Hecke operators in spaces of Maass wave forms. Annales de l'Institut Fourier, Tome 57 (2007) no. 6, pp. 1863-1882. doi : 10.5802/aif.2316. https://aif.centre-mersenne.org/articles/10.5802/aif.2316/
[1] Cohomology of arithmetic groups and congruences between systems of Hecke eigenvalues, J. Reine Angew. Math., Volume 365 (1990), pp. 192-220 | MR | Zbl
[2] Algébricité de l’action des opérateurs de Hecke sur certaines formes de Maass, C. R. Acad. Sci. Paris, Volume 305 (1987), pp. 705-708 | Zbl
[3] Opérateurs de Hecke et formes de Maass: application de formule des traces, C. R. Acad. Sci. Paris, Volume 306 (1988), pp. 59-62 | MR | Zbl
[4] Cohomological properties of the smooth globalization of a Harish-Chandra module, Preprint, 1995 (http://xxx.lanl.gov/abs/math.RT/9508203)
[5] Fuchsian groups of the second kind and representations carried by the limit set, Invent. math., Volume 127 (1996), pp. 127-154 | DOI | MR | Zbl
[6] Analysis on non-Riemannian symmetric spaces, CBMS Regional Conference Series in Mathematics, Volume 61, AMS, 1986 | MR | Zbl
[7] Erratum à l’exposé No. 711, Astérisque, Volume 201–203 (1991), pp. 485-486 | Numdam | Zbl
[8] Über eine neue Art von nichtanalytischen automorphen Funktionen und die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann., Volume 121 (1949), pp. 141-183 | DOI | MR | Zbl
Cité par Sources :